# SDR AALA20020349

- Difficulty date: March 12, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUOND FRAME 1429 SHEAR TIE CRACKED LEFT AFT SIDE JUST OUTBOARD OF TAIL TIE FITTING.  INSTALLED NEW SHEAR TIE PER SRM 53-01.  (M)
